# SDR 0002315512

- Difficulty date: July 2, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N512US
- Make and model: Boeing 757251
- Aircraft serial: 23200
- Aircraft time: 48,786 hours, 20,358 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX422455
- Condition: Failed
- Location: Lt Engine
- Part time: 32,320 hours, 5,630 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENROUTE MSP-LAX, THE LEFT HYDRAULIC SYSTEM QUANTITY AND PRESSURE BEGAN DECREASING. THE FLIGHT DIVERTED TO DEN AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE LEFT ENGINE DRIVEN PUMP DEFECTIVE. THE LEFT ENGINE DRIVEN PUMP WAS REPLACED WITH A SERVICEABLE UNIT.
